# SDR RAIA990825

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 3294453
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5794 - ORD - STAB ANTI-ICE FAIL.  MAINTENANCE REPLACED HORIZONTAL STAB THERMAL ANTI-ICING VALVE.  (M)
